# SDR IXXA20240922065

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 69,832 hours, 25,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 106782
- Condition: No Test
- Location: Zone 200
- Part time: 69,832 hours, 25,365 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUBSEQUENT TO SERVICE CHECK LINE MAINTENANCE REPORTED, FLIGHT DECK EMERGENCY BATTERY WILL NOT TEST. FORWARD EMERGENCY BATTERY POWER SUPPLY REMOVED AND REPLACED PER BOEING 757 AMM 33-51-07. CANNON PLUG CLEANED. OPERATIONAL CHECK GOOD.
